Volume 18, Number 2 (7-1999)                   JCME 1999, 18(2): 155-169 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

B. Firoozabadi, B. Farhanieh and M. Rad. Numerical Investigation of the Structure of Density Currents in a two Dimensional Channel. JCME. 1999; 18 (2) :155-169
URL: http://jcme.iut.ac.ir/article-1-171-en.html

Abstract:   (453 Views)
This article has no abstract.
Keywords: -
Full-Text [PDF 2189 kb]   (108 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Computational Methods in Engineering

Designed & Developed by : Yektaweb